# SDR SWAA2021101528966

- Difficulty date: October 11, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG29600
- Condition: Low
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO AT THE LOW LIMIT SLIDE PRESSURE ON L1 DOOR SLIDE PLEASE REPLACE SLIDE AS PRECAUTIONARY. REF MT 725-61-06 / (L1) ESCAPE SLIDE PER MT 725-61-06PN OFF/ON 5A3307-7SN OFF BNG29600 SN ON BNG31602
